Journal article icon

Journal article

Modelling moisture uptake in a cereal grain

Actions


Access Document


Publisher copy:
10.1093/imaman/10.4.265

Authors


Journal:
IMA Journal of Management Mathematics
Volume:
10
Issue:
4
Pages:
265-287
Publication date:
1999-10-01
DOI:
EISSN:
1471-6798
ISSN:
1471-678X
Source identifiers:
357626
Pubs id:
pubs:357626
UUID:
uuid:ce152690-1232-4566-b164-b5b50865d42a
Local pid:
pubs:357626
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP